×

Finite difference method for the reverse parabolic problem. (English) Zbl 1246.65197

Summary: A finite difference method for the approximate solution of the reverse multidimensional parabolic differential equation with a multipoint boundary condition and Dirichlet condition is applied. Stability, almost coercive stability, and coercive stability estimates for the solution of the first and second orders of accuracy difference schemes are obtained. The theoretical statements are supported by a numerical example.

MSC:

65N06 Finite difference methods for boundary value problems involving PDEs
35J99 Elliptic equations and elliptic systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] O. A. Ladyzhenskaya, V.A. Solonnikov, and N. N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, Providence, RI, USA, 1968. · Zbl 0174.15403
[2] O. A. Ladyzhenskaya and N. N. Ural’tseva, Linear and Quasilinear Elliptic Equations, Translated from the Russian by Scripta Technica, Inc. Translation editor: Leon Ehrenpreis, Academic Press, New York, NY, USA, 1968. · Zbl 0207.10902
[3] M. L. Vishik, A. D. Myshkis, and O. A. Oleinik, Partial Differential Equations in: Mathematics in USSR in the Last 40 Years, 1917-1957, Fizmatgiz, Moscow, Russia.
[4] A. Ashyralyev, “Nonlocal boundary-value problems for PDE: well-posedness,” in Global Analysis and Applied Mathematics: International Workshop on Global Analysis, K. Tas, D. Baleanu, O. Krupková, and D. Krupka, Eds., vol. 729 of AIP Conference Proceedings, pp. 325-331, American Institute of Physics, Melville, NY, USA, 2004. · Zbl 1119.35336 · doi:10.1063/1.1814746
[5] A. Ashyralyev, A. Hanalyev, and P. E. Sobolevskii, “Coercive solvability of the nonlocal boundary value problem for parabolic differential equations,” Abstract and Applied Analysis, vol. 6, no. 1, pp. 53-61, 2001. · Zbl 0996.35027 · doi:10.1155/S1085337501000495
[6] A. Ashyralyev, “Nonlocal boundary-value problems for abstract parabolic equations: well-posedness in Bochner spaces,” Journal of Evolution Equations, vol. 6, no. 1, pp. 1-28, 2006. · Zbl 1117.65077 · doi:10.1007/s00028-005-0194-y
[7] A. Ashyralyev and P. E. Sobolevskii, Well-Posedness of Parabolic Difference Equations, vol. 69 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1994. · Zbl 1077.39015 · doi:10.1007/978-3-0348-8518-8
[8] P. Clément and S. Guerre-Delabrière, “On the regularity of abstract Cauchy problems and boundary value problems,” Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Serie IX. Matematica e Applicazioni, vol. 9, no. 4, pp. 245-266, 1998. · Zbl 0928.34042
[9] A. V. Gulin, N. I. Ionkin, and V. A. Morozova, “On the stability of a nonlocal two-dimensional difference problem,” Differentsia’ nye Uravneniya, vol. 37, no. 7, pp. 926-932, 2001. · Zbl 1004.65091 · doi:10.1023/A:1011961822115
[10] X.-Z. Liu, X. Cui, and J.-G. Sun, “FDM for multi-dimensional nonlinear coupled system of parabolic and hyperbolic equations,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 432-449, 2006. · Zbl 1081.65087 · doi:10.1016/j.cam.2005.02.014
[11] J. Martín-Vaquero and J. Vigo-Aguiar, “A note on efficient techniques for the second-order parabolic equation subject to non-local conditions,” Applied Numerical Mathematics, vol. 59, no. 6, pp. 1258-1264, 2009. · Zbl 1167.65422 · doi:10.1016/j.apnum.2008.07.001
[12] J. Martín-Vaquero and J. Vigo-Aguiar, “On the numerical solution of the heat conduction equations subject to nonlocal conditions,” Applied Numerical Mathematics, vol. 59, no. 10, pp. 2507-2514, 2009. · Zbl 1167.65423 · doi:10.1016/j.apnum.2009.05.007
[13] M. Sapagovas, “On the stability of a finite-difference scheme for nonlocal parabolic boundary-value problems,” Lithuanian Mathematical Journal, vol. 48, no. 3, pp. 339-356, 2008. · Zbl 1206.65219 · doi:10.1007/s10986-008-9017-5
[14] \vZ. Jesevi\vci\But\.e and M. Sapagovas, “On the stability of finite-difference schemes for parabolic equations subject to integral conditions with applications to thermoelasticity,” Computational Methods in Applied Mathematics, vol. 8, no. 4, pp. 360-373, 2008. · Zbl 1161.65072 · doi:10.2478/cmam-2008-0026
[15] V. B. Shakhmurov, “Coercive boundary value problems for regular degenerate differential-operator equations,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 605-620, 2004. · Zbl 1060.35045 · doi:10.1016/j.jmaa.2003.12.032
[16] K. Stewartson, “Multistructural boundary layers on flat plates and related bodies,” Advances in Applied Mechanics, vol. 14, pp. 145-239, 1974.
[17] K. Stewartson, “D’Alembert’s paradox,” SIAM Review, vol. 23, no. 3, pp. 308-343, 1981. · Zbl 0484.76002 · doi:10.1137/1023063
[18] T. LaRosa, The propagation of an electron beam through the solar corona [Ph.D. thesis], Department of Physics and Astronomy, University of Maryland, 1986.
[19] J. Chabrowski, “On nonlocal problems for parabolic equations,” Nagoya Mathematical Journal, vol. 93, pp. 109-131, 1984. · Zbl 0506.35048
[20] H. Lu, “Galerkin and weighted Galerkin methods for a forward-backward heat equation,” Numerische Mathematik, vol. 75, no. 3, pp. 339-356, 1997. · Zbl 0876.65071 · doi:10.1007/s002110050242
[21] G. N. Milstein and M. V. Tretyakov, “Numerical algorithms for forward-backward stochastic differential equations,” SIAM Journal on Scientific Computing, vol. 28, no. 2, pp. 561-582, 2006. · Zbl 1114.60054 · doi:10.1137/040614426
[22] T. Klimsiak, “Strong solutions of semilinear parabolic equations with measure data and generalized backward stochastic differential equation,” Potential Analysis, vol. 36, no. 2, pp. 373-404, 2012. · Zbl 1262.35138 · doi:10.1007/s11118-011-9235-z
[23] A. Ashyralyev, A. Dural, and Y. S. Sözen, “Multipoint nonlocal boundary value problems for reverse parabolic equations: well-posedness,” Vestnik of Odessa National University. Mathematics and Mechanics, vol. 13, pp. 1-12, 2009.
[24] A. Ashyralyev, A. Dural, and Y. S. Sözen, “Well-posedness of the Rothe difference scheme for reverse parabolic equations,” Iranian Journal of Optimization, vol. 1, pp. 1-25, 2009.
[25] P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Voronezh State University Press, Voronezh, Russia, 1975. · Zbl 0333.47010
[26] P. E. Sobolevskii and M. F. Tiun\vcik, “The difference method of approximate solution for elliptic equations,” no. 4, pp. 117-127, 1970 (Russian).
[27] A. A. Samarskii and E. S. Nikolaev, Numerical Methods for Grid Equations. Vol. II, Birkhäuser, Basel, Switzerland, 1989.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.